Tsukuba Journal of Mathematics

Distance between metric measure spaces and distance matrix distributions

Ryunosuke Ozawa

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We study the Prohorov distance between the distance matrix distributions of two metric measure spaces. We prove that it is not smaller than 1-box distance between two metric measure spaces and also prove that it is not larger than 0-box distance between two metric measure spaces.

Article information

Tsukuba J. Math., Volume 38, Number 2 (2015), 159-170.

First available in Project Euclid: 15 April 2015

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 53C23: Global geometric and topological methods (à la Gromov); differential geometric analysis on metric spaces 28D05: Measure-preserving transformations

mm-space box distance function distance matrix distribution


Ozawa, Ryunosuke. Distance between metric measure spaces and distance matrix distributions. Tsukuba J. Math. 38 (2015), no. 2, 159--170. doi:10.21099/tkbjm/1429103718. https://projecteuclid.org/euclid.tkbjm/1429103718

Export citation